Some properties of H-functions

Mirchev, Ivan and Yurukov, Borislav: Some properties of H-functions. In: Acta cybernetica, (12) 2. pp. 137-143. (1995)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_012_numb_002_137-143.pdf

Download (386kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1995
Volume: 12
Number: 2
ISSN: 0324-721X
Page Range: pp. 137-143
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 143. p.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12551

Actions (login required)

View Item View Item